# SDR SWIA200922679

- Difficulty date: September 23, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 21,181 hours, 16,958 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE AT FL350 NOTICED WINDSHIELD SPARKING.  TURNED OFF WINDSHIELD HEAT, A COUPLE OF SECONDS LATER OUTER PLY OF WINDSHIELD SHATTERED.  RAN QRH AND LANDED NORMALLY AT CVG.  (FLT 4520)  REMOVED AND REPLACED LT WINDSHIELD IAW AMM 56-11-01.  S/N OFF:  01051H1362.
